28 yr. old female, pain in upper right side at waist level. Recent ER visit indicated no pregnacy, no gallbladder issues or appendicities. UTI was detected with no symptoms. Prescribed 500 mg. Cipro twice daily for 10 days with a follow up visit with a Urologist and GYN. Urologist visit negative for any other issues other than UTI - remain on medication and return in 6 wks if pain continues. GYN visit negative for any issues. Pain subsided 5th day on Cipro, but returned on 8th day. Currently on the 9th day of medication. New symptom - throwing up on the 7th, 8th and 9th day.
I'm sorry to hear that you are having pain issues. I have had chronic pain now for almost two years. The only advice I can give to you is to push for the cause and solution.
I didn't push very hard at first and now two years later I still have no diagnosis, It is important to understand what is going on with your health and hopefully be able to cure it before it gets out of hand.
Please feel free to ask me any questions. I will answer any that I am able to.
Did they check your liver enzymes? Were they normal. Regarding the urinary tract infection It sounds like the organism causing the problem is getting resistant to the drug Cipro and you may need a new prescription. Also, Cipro may be causing you to throw up. it is possible you have a kidney infection still and it is causing pain that is radiating to the front.
Did they do a culture of the bacteria that was in your urine? This is called a Culture and Sensitivity, or C&S which will tell them what antibiotic your particular "bug" is sensitive to. I think perhaps the Cipro is the wrong medication for you. If the UTI has gone into your kidneys, then they will need to change your medication. Also, if you are having pain upon urination, they can give you Pyridium which is an analgesic for the urinary system. Be sure you drink plenty of water to flush out the bacteria.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.